# SDR CALA2020041000818

- Difficulty date: April 8, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 66,727 hours, 22,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32124
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT BS 360 1" AFT OF BUTT SPLICE BETWEEN STRINGERS 17 AND 18 LEFT, AS PER UAL PICKUP SHEET (REF AAR NR 99876789) CUT OUT DAMAGE AREA FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER AT STA 360 STW STR 17L AND 18L PER RES-W1 2015684 23 REV P1,P2 AND 1R AND ECRA 5331-02657. INITIATE DIP PER ECRA STEP 13. ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF ECRA 5331-02657. PLANNING TO CONTACT ENGINEERING AFTER 47,000 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 48,000 TOTAL AIRCRAFT FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS. REVIEWED TOMC-APPROVAL FROM SC1ELBYC COMMENT QC RECORDS UPDATE QC REVIEW INIT: PLN/ENG >47,000 <48,000 TAFC T/A: 50,000
